# SDR CALA2022012000186

- Difficulty date: January 19, 2022
- Submitted: January 21, 2022
- Operation: Air carrier
- Aircraft: N782UA
- Make and model: Boeing 777222
- Aircraft serial: 26948
- Aircraft time: 101,372 hours, 13,429 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Part serial: 203463
- Condition: Low Voltage
- Location: M023
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LLAR BACK-UP LIGHT BATTERY PACK M023 LOW VOLTAGE RERER HAECO NON -ROUTINE NO.9472107,ORIGINATED BY EMP:V905336,SPEC NO.B777-33-3- 7024. PERFORMED BY EMP:V905495,REPLACED LLAR BACK-UP LIGHT M023 BATTER Y AS PER AMM 33-51-06-960-802 REV.93 TEST RESULT NORMAL.IDT BY E MP:V905389.
